# SDR MASA200800362

- Difficulty date: May 2, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 22,149 hours, 17,549 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 1204A
- Condition: Malfunctioned
- Location: Nlg
- Part time: 5,005 hours, 4,615 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH FLT 1024 KOA-HNL - NLG DISAGREE.  AIRCRAFT DECLARED EMERGENCY.  REMOVED AND REPLACED PRIORITY VALVE, OPS GOOD.
